Okay so I had my last period Nov. 1st to the 5th. I took out my ring the 31st of October. And started new birth control (the pill) the 10th of November. So I started my pack late and then I missed a pill the first week of taking them.
Now it is Nov. 28th and I still havenât fully started my period. I spotted a few days ago and figured that was the beginning but it hasnât gotten any heavier. It really has only gotten lighter to where its almost none. So i wouldnât really say Iâm on my period. Is this due to The Pill? Or could mama be pregnant again!?
Welcome to ehealthforum.
If you were sexually active with having unprotected intercourse while being on the first pack of birth control, then chances of pregnancy are high as you are not protected while on your first pack and in addition you started the pack late and also missed pill in first week. If you were not sexually active, then the spotting and the lighter bleeding could be attributed to the pill use.
Go ahead with examination and tests done by your gynecologist/healthcare provider to confirm/rule out pregnancy. Do not start with next pack unless pregnancy is ruled out.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Am I Pregnant , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.